Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Inner derivations of non-associative algebras


Author: R. D. Schafer
Journal: Bull. Amer. Math. Soc. 55 (1949), 769-776
DOI: https://doi.org/10.1090/S0002-9904-1949-09281-9
MathSciNet review: 0030944
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. A. Albert, A structure theory for Jordan algebras, Ann. of Math. vol. 48 (1947) pp. 546-567. MR 21546
  • 2. N. Jacobson, Abstract derivation and Lie algebras, Trans. Amer. Math. Soc. vol. 42 (1937) pp. 206-224. MR 1501922
  • 3. N. Jacobson, Cayley numbers and normal simple Lie algebras of type G, Duke Math. J. vol. 5 (1939) pp. 775-783. MR 598
  • 4. R. D. Schafer, Alternative algebras over an arbitrary field, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 549-555. MR 8610


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09281-9

American Mathematical Society